Alert archive / California / Wind Advisories in 2005

Wind Advisory 3, NWS Sacramento, CA

November 14, 2005

NWS Sacramento, CA issued this wind advisory at Nov 14, 2005, 3:28 AM PST. It took effect at Nov 14, 2005, 2:00 PM PST. It was in force for 24 hr.

The area

The counties it named.

The facts

Issued
Nov 14, 2005, 3:28 AM PST (11:28 UTC)
In effect from
Nov 14, 2005, 2:00 PM PST
Expired
Nov 15, 2005, 2:08 PM PST
In force
24 hr
Issued by
NWS Sacramento, CA

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS76 KSTO 141128
NPWSTO

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SACRAMENTO CA
328 AM PST MON NOV 14 2005

...GUSTY WINDS THIS AFTERNOON AND TONIGHT FOR CENTRAL CALIFORNIA VALLEYS...

.SURFACE HIGH PRESSURE BUILDING INTO THE GREAT BASIN WILL CREATE
GUSTY NORTH WINDS IN THE CENTRAL CALIFORNIA VALLEYS THIS AFTERNOON
THROUGH TONIGHT. WINDS OF 20 TO 30 MPH WITH GUSTS TO 45 MPH CAN BE
EXPECTED BY LATE AFTERNOON. WINDS WILL DECREASE LATE TONIGHT AS
THEY BECOME MORE FOCUSED ON THE SIERRA FOOTHILLS AND HIGHER
TERRAIN. 

CAZ015>019-141930-
/O.NEW.KSTO.WI.Y.0003.051114T2200Z-051115T1200Z/
NORTHERN SACRAMENTO VALLEY-CENTRAL SACRAMENTO VALLEY-
SOUTHERN SACRAMENTO VALLEY-CARQUINEZ STRAIT AND DELTA-
NORTHERN SAN JOAQUIN VALLEY-
328 AM PST MON NOV 14 2005

...WIND ADVISORY IN EFFECT FROM 2 PM THIS AFTERNOON TO 4 AM PST
TUESDAY...

NORTH WINDS WILL INCREASE THROUGHOUT THE DAY TODAY. BY LATE
AFTERNOON EXPECT WINDS OF 20 TO 30 MPH ACROSS THE REGION. GUSTS TO
45 MPH ARE LIKELY...ESPECIALLY THIS EVENING AND TONIGHT. GUSTY
WINDS WILL CONTINUE THROUGH THE NIGHT BEFORE TAPERING OFF TOWARD
MORNING. 

STRONG AND GUSTY WINDS CAN MAKE DRIVING DIFFICULT...ESPECIALLY
FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

$$

SG
6 follow-up statements
000 
WWUS76 KSTO 141908
NPWSTO

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SACRAMENTO CA
1108 AM PST MON NOV 14 2005

...GUSTY WINDS THIS AFTERNOON AND TONIGHT FOR THE NORTHERN AND
CENTRAL SACRAMENTO VALLEY...

.SURFACE HIGH PRESSURE BUILDING INTO THE GREAT BASIN WILL CREATE
GUSTY NORTH WINDS IN THE NORTHERN AND CENTRAL SACRAMENTO VALLEY THIS
AFTERNOON THROUGH TONIGHT. WINDS OF 20 TO 30 MPH WITH GUSTS TO 45
MPH CAN BE EXPECTED BY LATE AFTERNOON. STRONG SUSTAINED SHOULD
CONTINUE OVERNIGHT. 

CAZ017>019-142015-
/O.CAN.KSTO.WI.Y.0003.051114T2200Z-051115T1200Z/
SOUTHERN SACRAMENTO VALLEY-CARQUINEZ STRAIT AND DELTA-
NORTHERN SAN JOAQUIN VALLEY-
1108 AM PST MON NOV 14 2005

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN SACRAMENTO HAS CANCELED THE WIND
ADVISORY FOR THE SOUTHERN SACRAMENTO...NORTHERN SAN JOAQUIN
VALLEY...AND CARQUINEZ STRAIT AND DELTA AREA. NORTH WINDS ARE
FORECAST TO INCREASE TO 15 TO 25 MPH THIS AFTERNOON. THIS IS BELOW
WIND ADVISORY CRITERIA.

$$

CAZ015-016-150315-
/O.CON.KSTO.WI.Y.0003.051114T2200Z-051115T1200Z/
NORTHERN SACRAMENTO VALLEY-CENTRAL SACRAMENTO VALLEY-
1108 AM PST MON NOV 14 2005

...WIND ADVISORY REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO
4 AM PST TUESDAY FOR THE NORTHERN AND CENTRAL SACRAMENTO VALLEY...

NORTH WINDS ARE FORECAST TO INCREASE TO 20 TO 30 MPH WITH GUSTS
UP TO 40 MPH THIS AFTERNOON. NORTH WINDS ARE EXPECTED TO REACH
SUSTAINED SPEEDS OF 25 MPH AT TIMES OVERNIGHT.

NORTHEAST WIND GUSTS IN EXCESS OF 40 MPH ARE POSSIBLE ON THE WEST
SIDE OF THE NORTHERN AND CENTRAL SACRAMENTO VALLEY OVERNIGHT. 

STRONG AND GUSTY WINDS CAN MAKE DRIVING DIFFICULT...ESPECIALLY
FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

$$
JHM
000 
WWUS76 KSTO 142348
NPWSTO

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SACRAMENTO CA
348 PM PST MON NOV 14 2005

...STRONG NORTHEAST WINDS OVER THE INTERIOR MOUNTAINS OF NORTHERN
CALIFORNIA AND PORTIONS OF THE NORTHERN AND CENTRAL SACRAMENTO
VALLEY TONIGHT AND INTO TUESDAY MORNING...

.SURFACE HIGH PRESSURE BUILDING INTO THE GREAT BASIN WILL CREATE
GUSTY NORTH WINDS OVER THE HIGHER TERRAIN OF THE INTERIOR OF
NORTHERN CALIFORNIA AND OVER PORTIONS OF THE NORTHERN AND CENTRAL
SACRAMENTO VALLEY TONIGHT AND INTO TUESDAY MORNING. 

CAZ014-063-064-066-068-069-151215-
/O.EXB.KSTO.WI.Y.0003.051115T0400Z-051115T2000Z/
BURNEY BASIN / EASTERN SHASTA COUNTY-
MOUNTAINS SOUTHWESTERN SHASTA COUNTY TO NORTHERN LAKE COUNTY-
CLEAR LAKE/SOUTHERN LAKE COUNTY-
NORTHEAST FOOTHILLS/SACRAMENTO VALLEY-
WESTERN PLUMAS COUNTY/LASSEN PARK-
WEST SLOPE NORTHERN SIERRA NEVADA-
348 PM PST MON NOV 14 2005

...WIND ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO 12 PM PST
TUESDAY...

THE NATIONAL WEATHER SERVICE IN SACRAMENTO HAS ISSUED A WIND
ADVISORY FOR THE INTERIOR MOUNTAINS OF NORTHERN CALIFORNIA FROM 8
PM THIS EVENING TO 12 PM PST TUESDAY.

NORTHEAST WINDS ARE FORECAST TO INCREASE AND BECOME QUITE GUSTY
OVERNIGHT. SUSTAINED WINDS FROM 20 TO 30 MPH WITH GUSTS FROM 40 TO
60 MPH ARE EXPECTED TO OCCUR OVER EXPOSED RIDGES AND THROUGH EAST
TO WEST FACING CANYONS.

THE WINDS ARE EXPECTED TO DECREASE TUESDAY AFTERNOON. 

STRONG AND GUSTY WINDS CAN MAKE DRIVING DIFFICULT...ESPECIALLY
FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

$$

CAZ015-016-151200-
/O.CON.KSTO.WI.Y.0003.000000T0000Z-051115T1200Z/
NORTHERN SACRAMENTO VALLEY-CENTRAL SACRAMENTO VALLEY-
348 PM PST MON NOV 14 2005

...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 AM PST TUESDAY 
OVER THE NORTHERN AND CENTRAL SACRAMENTO VALLEY...

GUSTY NORTH WINDS 20 TO 35 MPH THIS AFTERNOON ARE EXPECTED TO
SLACKEN THIS EVENING...AND THEN INCREASE LATER TONIGHT.

AS HIGH PRESSURE BUILDS INTO THE GREAT BASIN TONIGHT...NORTH TO
NORTHEAST WIND GUSTS IN EXCESS OF 40 MPH ARE EXPECTED TO DEVELOP
OVER THE AREA. THE STRONGEST WIND GUSTS ARE LIKELY TO BE ON THE
WEST SIDE OF THE NORTHERN AND CENTRAL SACRAMENTO VALLEY LATER
TONIGHT.

STRONG AND GUSTY WINDS CAN MAKE DRIVING DIFFICULT... ESPECIALLY
FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

$$
JHM
000 
WWUS76 KSTO 150839
NPWSTO

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SACRAMENTO CA
1237 AM PST TUE NOV 15 2005

...STRONG NORTHERLY WINDS OVER THE INTERIOR MOUNTAINS OF NORTHERN 
CALIFORNIA AND PORTIONS OF THE SACRAMENTO VALLEY AND CARQUINEZ 
STRAIT AND DELTA AREAS TONIGHT AND INTO TUESDAY MORNING...


CAZ017-018-151645-
/O.EXB.KSTO.WI.Y.0003.000000T0000Z-051115T1800Z/
SOUTHERN SACRAMENTO VALLEY-CARQUINEZ STRAIT AND DELTA-
1237 AM PST TUE NOV 15 2005

...WIND ADVISORY IN EFFECT UNTIL 10 AM PST THIS MORNING...

THE NATIONAL WEATHER SERVICE IN SACRAMENTO HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 10 AM PST THIS MORNING. 

NORTH TO NORTHWEST WINDS FROM 20 TO 35 MPH WITH GUSTS TO 45 MPH CAN 
BE EXPECTED OVERNIGHT INTO TUESDAY MORNING. WINDS ARE EXPECTED TO 
DECREASE TUESDAY.

STRONG AND GUSTY WINDS CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR 
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

$$

CAZ015-016-151645-
/O.EXT.KSTO.WI.Y.0003.000000T0000Z-051115T1800Z/
NORTHERN SACRAMENTO VALLEY-CENTRAL SACRAMENTO VALLEY-
1237 AM PST TUE NOV 15 2005

...WIND ADVISORY NOW IN EFFECT UNTIL 10 AM PST THIS MORNING...

THE WIND ADVISORY IS NOW IN EFFECT UNTIL 10 AM PST THIS MORNING. 

NORTH TO NORTHEAST WINDS OF 20 TO 30 MPH WITH HIGHER GUSTS CAN BE 
EXPECTED OVERNIGHT INTO TUESDAY MORNING. THE STRONGEST WINDS 
ARE LIKELY TO BE ON THE WEST SIDE OF THE NORTHERN AND CENTRAL 
SACRAMENTO VALLEY.



$$

CAZ014-063-064-066-068-069-151645-
/O.CON.KSTO.WI.Y.0003.000000T0000Z-051115T2000Z/
BURNEY BASIN / EASTERN SHASTA COUNTY-
MOUNTAINS SOUTHWESTERN SHASTA COUNTY TO NORTHERN LAKE COUNTY-
CLEAR LAKE/SOUTHERN LAKE COUNTY-
NORTHEAST FOOTHILLS/SACRAMENTO VALLEY-
WESTERN PLUMAS COUNTY/LASSEN PARK-
WEST SLOPE NORTHERN SIERRA NEVADA-
1237 AM PST TUE NOV 15 2005

...WIND ADVISORY REMAINS IN EFFECT UNTIL NOON PST TODAY...

A WIND ADVISORY REMAINS IN EFFECT UNTIL NOON PST TODAY. 

NORTHEAST WINDS FROM 20 TO 30 MPH WITH GUSTS FROM 40 TO 60 MPH ARE 
EXPECTED TO OCCUR OVER EXPOSED RIDGES AND THROUGH EAST TO WEST 
FACING CANYONS.

THE WINDS ARE EXPECTED TO DECREASE TUESDAY AFTERNOON.

STRONG AND GUSTY WINDS CAN MAKE DRIVING DIFFICULT...ESPECIALLY
FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

$$
000 
WWUS76 KSTO 151126
NPWSTO

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SACRAMENTO CA
326 AM PST TUE NOV 15 2005

...STRONG WINDS OVER THE INTERIOR MOUNTAINS OF NORTHERN CALIFORNIA
AND PORTIONS OF THE SACRAMENTO VALLEY AND CARQUINEZ STRAIT AND
DELTA AREAS THIS MORNING...

CAZ014-063-064-066-068-069-151930-
/O.CON.KSTO.WI.Y.0003.000000T0000Z-051115T2000Z/
BURNEY BASIN / EASTERN SHASTA COUNTY-
MOUNTAINS SOUTHWESTERN SHASTA COUNTY TO NORTHERN LAKE COUNTY-
CLEAR LAKE/SOUTHERN LAKE COUNTY-
NORTHEAST FOOTHILLS/SACRAMENTO VALLEY-
WESTERN PLUMAS COUNTY/LASSEN PARK-
WEST SLOPE NORTHERN SIERRA NEVADA-
326 AM PST TUE NOV 15 2005

...WIND ADVISORY REMAINS IN EFFECT UNTIL NOON PST TODAY...

A WIND ADVISORY REMAINS IN EFFECT UNTIL NOON PST TODAY. 

NORTHEAST TO EAST WINDS FROM 20 TO 30 MPH WITH GUSTS TO 50 MPH ARE
EXPECTED OVER EXPOSED RIDGES AND THROUGH EAST TO WEST FACING
CANYONS THIS MORNING. THE WINDS ARE EXPECTED TO DECREASE THIS
AFTERNOON.

STRONG AND GUSTY WINDS CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

$$

CAZ015>018-151800-
/O.CON.KSTO.WI.Y.0003.000000T0000Z-051115T1800Z/
NORTHERN SACRAMENTO VALLEY-CENTRAL SACRAMENTO VALLEY-
SOUTHERN SACRAMENTO VALLEY-CARQUINEZ STRAIT AND DELTA-
326 AM PST TUE NOV 15 2005

...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 AM PST THIS MORNING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 10 AM PST THIS MORNING. 

NORTH TO NORTHWEST WINDS FROM 15 TO 30 MPH WITH LOCAL GUSTS TO 40 MPH
CAN BE EXPECTED THIS MORNING. THE STRONGEST WINDS ARE EXPECTED
ALONG THE WEST SIDE OF THE VALLEY. WINDS ARE EXPECTED TO DECREASE
BY THIS AFTERNOON.

STRONG AND GUSTY WINDS CAN MAKE DRIVING DIFFICULT...ESPECIALLY
FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

$$
000 
WWUS76 KSTO 151718
NPWSTO

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SACRAMENTO CA
918 AM PST TUE NOV 15 2005

...STRONG WINDS TO CONTINUE OVER THE INTERIOR MOUNTAINS OF
NORTHERN CALIFORNIA AND PORTIONS OF THE SACRAMENTO
VALLEY...CARQUINEZ STRAIT AND DELTA TODAY...

CAZ014>018-063-064-066-068-069-160000-
/O.EXT.KSTO.WI.Y.0003.000000T0000Z-051116T0000Z/
BURNEY BASIN / EASTERN SHASTA COUNTY-NORTHERN SACRAMENTO VALLEY-
CENTRAL SACRAMENTO VALLEY-SOUTHERN SACRAMENTO VALLEY-
CARQUINEZ STRAIT AND DELTA-
MOUNTAINS SOUTHWESTERN SHASTA COUNTY TO NORTHERN LAKE COUNTY-
CLEAR LAKE/SOUTHERN LAKE COUNTY-
NORTHEAST FOOTHILLS/SACRAMENTO VALLEY-
WESTERN PLUMAS COUNTY/LASSEN PARK-
WEST SLOPE NORTHERN SIERRA NEVADA-
918 AM PST TUE NOV 15 2005

...WIND ADVISORY NOW IN EFFECT UNTIL 4 PM PST THIS AFTERNOON...

NORTH WINDS OF 20 TO 30 MPH WITH GUSTS TO 45 MPH WILL CONTINUE IN
THE SACRAMENTO VALLEY AND THROUGH THE DELTA TODAY. WINDS WILL BE
STRONGEST NORTH OF SACRAMENTO AND ALONG THE WESTERN PORTIONS OF
THE VALLEYS.  

NORTHEAST TO EAST WINDS OF 2O TO 30 MPH WITH LOCAL GUSTS OVER 50
MPH WILL CONTINUE THROUGH CANYONS ALONG THE WEST SLOPE OF THE
SIERRA AND EASTERN SLOPES OF THE COASTAL MOUNTAINS. WINDS WILL
DECREASE AROUND SUNSET.  
 
STRONG AND GUSTY WINDS CAN MAKE DRIVING DIFFICULT...ESPECIALLY
FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

$$

SG
000 
WWUS76 KSTO 152208
NPWSTO

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SACRAMENTO CA
208 PM PST TUE NOV 15 2005

...WINDS DECREASING ACROSS THE REGION...

.WINDS HAVE GENERALLY DECREASED TO 15 TO 30 MPH ACROSS THE REGION.
LOCALLY STRONGER GUSTS REMAIN POSSIBLE FOR THE REMAINDER OF THE
AFTERNOON AND THIS EVENING...ESPECIALLY IN CANYONS ALONG THE WEST
SLOPES OF THE SIERRA. AS THESE GUSTS WILL BE LOCALIZED...THE WIND ADVISORY 
WILL BE CANCELED.

CAZ014>018-063-064-066-068-069-152315-
/O.CAN.KSTO.WI.Y.0003.000000T0000Z-051116T0000Z/
BURNEY BASIN / EASTERN SHASTA COUNTY-NORTHERN SACRAMENTO VALLEY-
CENTRAL SACRAMENTO VALLEY-SOUTHERN SACRAMENTO VALLEY-
CARQUINEZ STRAIT AND DELTA-
MOUNTAINS SOUTHWESTERN SHASTA COUNTY TO NORTHERN LAKE COUNTY-
CLEAR LAKE/SOUTHERN LAKE COUNTY-
NORTHEAST FOOTHILLS/SACRAMENTO VALLEY-
WESTERN PLUMAS COUNTY/LASSEN PARK-
WEST SLOPE NORTHERN SIERRA NEVADA-
208 PM PST TUE NOV 15 2005

...WIND ADVISORY IS CANCELLED...

NORTH WINDS OF 15 TO 30 MPH WILL CONTINUE FOR THE REMAINDER OF THE
AFTERNOON. WINDS WILL DECREASE EVEN FURTHER THIS EVENING. WINDS
ARE EXPECTED TO REMAIN BELOW ADVISORY CRITERIA...THEREFORE THE
WIND ADVISORY IS CANCELED. 

$$

SG

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Sacramento, CA wrote its last area forecast discussion before this wind advisory went out at Nov 13, 9:00 PM PST, 6 hours 28 minutes earlier.

Area forecast discussion, Nov 13, 9:00 PM PST, 6 hours 28 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SACRAMENTO CA
900 PM PST SUN NOV 13 2005

.DISCUSSION...
LITTLE CHANGE TO PREVIOUS THINKING. AMPLIFICATION OF THE ERN PAC
RIDGE CONTINUES ALONG 155W...WHILE INDIRECT CIRCULATION OF THE UPPER
JET ARCS FROM THE PAC NW INTO THE GRT BASIN. PW PLUME IN EXCESS OF
1.25 INCHES ORIENTED ALONG AND JUST S OF JET CORE. HIGH LEVEL CLOUDS
ARE THINNING AS THEY SPILL SEWD ON THE E SIDE OF THE RIDGE. SHORT
WAVE ENERGY/WARM FRONT AND PCPN PASSING/STAYING WELL N OF OUR
CWA...BUT SC/AC CLOUD DECK WITH BASES 050-070 SHOULD PREVAIL OVER
THE FAR NRN ZONES ESPECIALLY SHASTA/WRN PLUMAS COUNTIES THRU TONITE.
ETA CROSS SECTIONS OVER SHASTA CO INDICATE SUBSIDENCE.

AMPLIFIED UPPER LEVEL RIDGE WILL MOVE EWD TOWARDS THE COAST WITH
RIDGE AXIS FORECAST TO BE ALONG THE COAST OR JUST OFFSHORE TUE AFTN.
THIS WILL GIVE NORCAL SEVERAL DAYS OF DRY AND UNSEASONABLY MILD WX.
CLOUDS WILL DECREASE OVER NORCAL AS PW PLUME LIFTS NEWD WITH THE
UPPER JET AS WELL. DRIER NLY FLOW OVER SHASTA CO WILL MIX OUT
MOISTURE BELOW 700 MBS AND SKIES SHOULD ALSO CLEAR ON MON. AS SHORT
WAVE ENERGY AND UPPER JET DIG ACROSS THE GRT BASIN AND INTO THE
CENTRAL ROCKIES...SURFACE HIGH PRESSURE WILL BUILD ACROSS THE PAC NW
AND GRT BASIN/NRN ROCKIES. THIS WILL CREATE A STRONG E/NELY GRADIENT
OVER NORCAL WITH GOOD UPPER AIR SUPPORT. STRONG AND GUSTY WINDS ARE
LIKELY TO DEVELOP FROM MON AFTN...INTO TUE MORNING AS ELY FLOW
DEVELOPS UP TO 700 MBS. PRESSURE GRADIENTS PROGS...STRONG LARGE
SCALE SUBSIDENCE...AND STRONG MID LEVEL CAA WHICH WILL STEEPEN LAPSE
RATES...SUGGEST THE POTENTIAL FOR WIND ADVY CRITERIA ACROSS THE
SIERNEV AND E SIDE OF THE COASTAL RANGE MON NITE AND INTO TUE
MORNING. THIS SCENARIO WILL CONTINUE TO BE MONITORED AS THIS PATTERN
FAVORS W-E FACING SLOPES. RESULTANT DOWNSLOPE FLOW AND NLY WINDS FOR
THE VLY WILL PRECLUDE FOG DEVELOPMENT. RADIATIONAL COOLING IN THE
VLY WILL DECOUPLE LOWER ATMOSPHERE OVERNITE...SO WINDS WILL BE LESS
OVER THE CENTRAL VALLEY SITES MON NITE THAN IN THE HIGHER TERRAIN
AREAS.

850-700 MBS TEMP ADVECTION INDICATES THE NW TO NLY WINDS DEVELOPING
MON AFTN WILL BE STRONG CAA WINDS. THE UPPER JET IS FORECAST TO
BECOME MORE MERIDIONAL OVER THE NRN AND CENTRAL ROCKIES WHILE THE
UPPER RIDGE AXIS MOVES CLOSER TO THE COAST ON TUE. THIS WILL WEAKEN
THE ELY GRADIENT AND UPPER AIR SUPPORT DURING THE DAY ON TUE. WITH
THE WEAKENING CAA...TUE STILL LOOKS LIKE THE WARMEST DAY AS 8H TEMPS
ARE FORECAST TO REACH INTO THE MID TEENS...AROUND 16 DEG C. MAX TEMP
RECORDS FOR THE VLY ARE GENERALLY IN THE UPPER 70S FOR NOV 15TH...
AND WITH A DRY...WARM AND SUBSIDING AIR MASS WE MAY SEE SOME NEAR
RECORD MAXES. FOR NOW...WE HAVE GONE JUST BELOW THE RECORD VALUES ON
TUE. THE DRY AND MILD WX IS FORECAST TO CONTINUE INTO NEXT WEEK AS
THE GFS MODEL DEVELOPS AN OMEGA-REX BLOCK OVER THE W COAST BY THE
END OF THE WEEK. SOME SUBTROPICAL MOISTURE MAY CIRCULATE AROUND THE
REX PORTION OF THE BLOCK NEXT WEEKEND...BUT FOR NOW IT IS FORECAST
TO STAY WELL S OF OUR CWA. OMEGA PORTION FORECAST TO RETROGRADE TO
THE NERN PAC THEREAFTER. POSSIBLE EARLY SIGNAL OF A PNA?

&&

.AVIATION...
UPR LVL HI PRES WILL BUILD OVR CA TONIGHT AND CLOUDS OVER THE FAR
NORTHERN END OF THE SACRAMENTO VLY AND SURROUNDING MTNS WILL SLOWLY
DISSIPATE OVERNIGHT. VFR CONDITIONS THRU TONIGHT. NORTHERLY FLOW
WILL INCREASE ON MONDAY BECOMING GUSTY OVER THE NORTHERN HALF OF THE
SACRAMENTO VALLEY BY LATE MORNING. LIGHT SURFACE WINDS WITH STRONGER
WINDS ALOFT WILL LIKELY CREATE SOME LOW LEVEL WIND SHEAR DURING THE
MORNING HOURS AT THE TAF LOCATIONS UNTIL WINDS INCREASE AT THE
SURFACE LATE IN THE MORNING AND EARLY AFTERNOON.

&&

.STO WATCHES/WARNINGS/ADVISORIES...NONE.

&&
Hazardous weather outlook, Nov 13, 7:00 AM PST, 20 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SACRAMENTO CA
700 AM PST SUN NOV 13 2005

CAZ013>019-063-064-066>069-141500-
SHASTA LAKE AREA/NORTHERN SHASTA COUNTY-
BURNEY BASIN/EASTERN SHASTA COUNTY-NORTHERN SACRAMENTO VALLEY-
CENTRAL SACRAMENTO VALLEY-SOUTHERN SACRAMENTO VALLEY-
CARQUINEZ STRAIT AND DELTA-NORTHERN SAN JOAQUIN VALLEY-
MOUNTAINS SOUTHWESTERN SHASTA TO NORTHERN LAKE COUNTIES-
CLEAR LAKE/SOUTHERN LAKE COUNTY-MOTHERLODE-
EAST FOOTHILLS/NORTH SACRAMENTO VALLEY-
WESTERN PLUMAS COUNTY/LASSEN PARK-WEST SLOPE NORTHERN SIERRA NEVADA-
700 AM PST SUN NOV 13 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR INTERIOR NORTHERN CALIFORNIA.

.DAY ONE...TODAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN... MONDAY THROUGH SATURDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

THE LATEST WEATHER INFORMATION IS AVAILABLE ON THE INTERNET AT
(LOWER CASE): HTTP://WWW.WRH.NOAA.GOV/STO

LAM

Nearby

Wind Advisories in California, 2005Every wind advisory in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.